# SDR AALA981221

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION EMITTING FROM UNDER ICE LIGHT HOUSING.  REMOVED ICE LIGHT HOUSING AND BLENDED CORROSION PER SRM 51-10-6 ALODINED AND PRIMED PER SRM 51-10-2.  RESEALED AND INSTALLED NEW ICE LIGHT HOUSING LEFT.  (M)
